Scopolamine generic

Common Questions and Answers about Scopolamine generic

transderm-scop

I recently went on a a 7 day cruise and wore the scopolamine patch from the first day and changed at 3 days. A total of 2 patches. I removed the patch the day I got home within 24 hours of removal I became very ill vomiting and nauseated. This continured throughout the next day. I called the Dr. and she told me to take dramamine. I remembered I had one patch left so I applied the patch again. Within 3 hours I was feeling better and that next day began to feel better.
Hi Gina, It is definitely from the scopolamine. I have been on 16 cruises and everytime I have stopped the scopolamine I have the same symptoms of extreme fatigue. The first 24 hours after I stopped the medication there was no problem, but when I awoke the next day I was really out of it. I do not suffere from the nausea or headache that you have encountered. It usually subsides after about 6 weeks.
meclizine, sold OTC--as Ren pointed out--as Bonine, also Dramamine Less Drowsy Formula). Most people don't seem to get much help from it, though. (This is my nonscientific conclusion from years of reading a dizziness list.) Antivert did nothing for me. (But don't minimize the dangers of sneezing... that's exactly how I lost the hearing in my left ear and got a big increase in my dizziness at the same time!! I'm not kidding!!) If meclizine doesn't work for you, maybe Valium would?
That is vertigo you are describing. I been known to set straight up from a sound sleep because the feeling of whirling came on, like the worst drunk you ever had, no that I had one...at least one I am going to admit too. :) I saw an ENT. It has been determined my vertigo is not peripheral but central, meaning it is not positional but related to the central nervous system. Just one more notch on my belt. There are some drugs that help with it. I haven't used any yet.
MedHelp Health Answers